×

The Jones-Witten invariants of knots. (English) Zbl 0739.57001

Sémin. Bourbaki, Vol. 1989/90, 42ème année, Astérisque 189-190, Exp. No. 715, 7-16 (1990).

Show indexed articles as search result.

[For the entire collection see Zbl 0722.00001.]
This expository article provides an introduction to the Jones polynomial for links in \(S^ 3\) and its generalization to Witten invariants for links in a compact 3-manifold, including the relative case. An approach to Witten invariants through the moduli space of holomorphic \(SL(2,C)\)- bundles over a Riemann surface is briefly described.

MSC:

57M25 Knots and links in the \(3\)-sphere (MSC2010)
57N10 Topology of general \(3\)-manifolds (MSC2010)

Citations:

Zbl 0722.00001
PDF BibTeX XML Cite
Full Text: Numdam EuDML